# SDR QXEA200600260

- Difficulty date: December 7, 2005
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 10,870 hours, 8,019 cycles
- System (JASC): 5755 · Spoilers
- Part: Shroud
- Condition: Broken
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - RT WING BOTTOM TRAILING EDGE.  MULTI FUNCTION SPOILER SHROUD HAS MULTIPLE BROKEN AND LOOSE FASTENERS BETWEEN WS 170.83 TO WS 231.23.  FASTENERS REPLACED (MS20426T) IAW CRJ700 SRM 51-02-06-001-001-A01.
